# SDR REXA2014100101007

- Difficulty date: October 1, 2014
- Submitted: October 2, 2014
- Operation: Air carrier
- Aircraft: N934XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15198
- Aircraft time: 15,196 hours, 9,563 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Collar
- Condition: Unserviceable
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE ON DEPARTURE WITH GEAR HANDLE UP PROX SYS FAULT 1 STATUS MSG.  INSTALLED A SERVICEABLE STEERING COLLAR IAW THE AMM 32-21-22.
